I have been suffering physically and emotionally for months because "something" happened to me suddenly - it "just so happens" it was 3 days after I took a homeopathic remedy. I hope someone with some experience in this field can help.
I visited a naturopath in Sept for some skin/stomach problems (IBS, acne, eczema). At the time, I was otherwise healthy, sharp, and pleased with my life and health in general. She gave me a one-time remedy there in the office (dissolve under tongue) and I had no side effects, nor did I see any change in the conditions I was being treated for.
In Oct, I went back for a follow-up appt. She gave me the same remedy, but in a stronger dose. Three days later I had a panic attack at work (my first one ever). Please understand that I have never been an anxious or nervous person at all. I have always been very laid back and easy going, with a generally happy attitude about life. It was like I had an instant personality change.
For three days after the panic attack, I felt extremely fatigued and foggy and then went to my regular MD. She took some blood and the next day told me that my thyroid levels were off (TSH of 14) and put me on Synthroid (which I took for 12 years before, then did not take for last 2.5 years). While I have had some improvement in my symptoms after 11 weeks on the thyroid, I am still nowhere close to where I was. I have seen 2 MDs, 2 Endocrinologists, 1 Psychiatrist, and am now seeing a Psychoneuroendocrinologist.
I am still dealing with fatigue (esp in the mornings), brain fog, trouble breathing (like a weight on my diaphragm), anxiety, etc. Every day is like someone unplugged me from my power source. The overall change in my physical and mental state is unbelievable, made crazier by the fact that it all happened overnight.
The question I have is this: Could the remedy that I took have caused all of this to happen to me? It just seems like too much of a coincidence! I was very open minded to alternative medicine until all of this happened. If anyone has any experience with negative side effects from a remedy, I would like to hear your opinion. The naturopath did not believe the remedy was the cause, but then she said she couldn't be 100% sure. What am I supposed to do now?
I am leaning towards no. You were probably given some sort or vitamins or herbs. I don't think that would cause a reaction like you had. Sounds strange though....Don't give up on natural medicine, because it is just that from nature whereas conventional drugs are not. The chemicals don't belong in the body. I wouldn't pin your experience on your natural treatment for skin.
I would find out what they put under my tongue. Get the name of the pill. I am wondering if your body is expierencing the "die - off" effect. When your body is filled wth a lot of yeast and they are suddenly killed off..you can get very anxious!! Just ask the person who gave it to you what exactly was in it.
The question I have is this: Could the remedy that I took have caused all of this to happen to me?
Absolutely! Especially if the homeopathic chemicals caused an unexpected immune system dysfunction.
It just seems like too much of a coincidence! I was very open minded to alternative medicine until all of this happened.
The big difference between conventional medication and alternative medication is that conventional medications have gone through much more testing and evaluation.
What am I supposed to do now?
If your immune system has been compromised, then your immune system will over-react to various stimulants.
I have immune system dysfunction. I am not saying that you have the same problem, because there is no way of my knowing. But...... what I have had to do is figure out which are the stimulants that "trigger" my immune system to over-react, causing nasty health problems, and avoid those "triggers".
Have you noticed that your symptoms get worse at certain times, of after certain things that you do?
CHF, A-fib, HBP, Insulin Resist & Asthma much better
⇒ I avoid common ordinary but unhealthy household items
⇒ Balanced, healthy diet
⇒ I alter my Circadian Rhythm
⇒ I LOVE COREG!
Ive taken homeopathic medicines before but never at 1M as it is a potent dose. Some homeopaths will use an antidote to stop the effects at a LOW DOSE not 1M. You might want to contact a very experienced homeopath at the very least to discuss what's happened and don't take anything that is 1m if they suggest an antidotes. Often its a one dose low dose which can't throw your body into turmoil. Nat Mur antidotes are: Arsenicum, Phosphorus, Nitri Spiritus Dulcis, Sepia, and Nux Vomica, however, like I said - it has to be someone who is very experienced and who knows what they're doing and NO high doses, not even one. Typically 1 dose if it's the right remedy will stop the actions of the dose that is wrong.
Homeopathy can be a wonderful tool but there are some people out there that don't know enough about it or claim they do and they don't. Also - do some research online at reputable sites to gather as much information as you can if you decide to try another remedy. I wouldnt blame you if you didn't as I'm sure at this point it's scared you from trying it again. many years ago I took a constitutional remedy for a week and went through a healing crisis that made me feel off the wall totally and I was freaked out - but after a few days I was fine. I only take it now at a miminal dose but not for deep seated issues. i.e. Apis works great for a bee sting at 30c.